Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have bloating, gas problems after removing the Sigmoid colon. Need a remedy

July 2012 I had my sigmoid colon area removed. Everything went well, but for the past 5 months I have had extreme gas, bloating to the point, I have to back away from people or walk away, as I cannot control the gas. I have tried to experiment with different foods to find the cause but it does not seem to matter. The extreme gas comes creeping back. There are days it is so bad, I am running back and forth to the ladies room, thinking I have to go to the bathroom, which is not the case. I am at wits end. I take beano before I eat, colon health pill, once a day. I have gas pills. Nothing is helping long term. I hardly had gas prior to the operation and it just seems to be getting worse. What has triggered this to be this bad. Was it something with having the section of my colon removed and reconnected? Thank Yo, Pam
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi dear
Welcome to the Board of Health care magic
Friend excessive formation of gas is usually because of the bacteria in the gut causing production of lot of gases.
so dear you require a good GIT antibiotic for clearing all the purifying bacteria.
There should be no constipation, daily you should pass stool at least twice so that purifying material is expelled regularly.
Hope these some measures may help you to improve your social difficulty.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor